Some Approximation Results For (p, q)-Lupas-Schurer Operators

Creative Commons License

Kanat K., Sofyalioglu M.

FILOMAT, vol.32, no.1, pp.217-229, 2018 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1801217k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.217-229


In this paper, we introduce Lupas-Schurer operators based on (p, q)-integers. Then, we deal with the approximation properties for (p, q)-Lupas-Schurer operators based on Korovkin type approximation theorem. Moreover, we compute rate of convergence by using modulus of continuity, with the help of functions of Lipschitz class and Peetre's K-functionals.